A member asked:
Disclaimer

i take wellbutrin and prozac for anxiety/depression, trazadone for sleep, and adderall for focus. i am now exercising regularly and would like to taper off some or all of these. i have found that as long as i exercise, my moods are able to be controlled

2 doctor answers
Dr. Elizabeth Finley-Belgrad
34 years experience Child Psychiatry
Talk to prescriber : Wellbutrin 1/2 life -the time it take for 1/2 to be out of the body is 33-37 hrs so really the fastest, the prozac is 2-4 d , but has an active metabolite wiht 1/2 life 7-15d so really takes 4-5 weeks to be out of the body . adderall is mostly out of your body the next morning. Trazodone 1/2 life 10-12 hrs so it will take just a few days . Your prescriber can help you identify aweaning schedule
Answered on Dec 4, 2020
Dr. Judith Tellerman
42 years experience Clinical Psychology
MEDICATION: Best to discuss medication with your Psychiatrist. If uncomfortable with your Dr. consult another for a second opinion. Have a physical exam by a Dr. to determine if you have a physical illness. Consult with a Clinical Psychologist for psychotherapy with ZOOM sessions. Fears and anxiety could be heightened due to the Covid-19 pandemic. Stay safe & hopeful to elevate your immune system.
Answered on Dec 15, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A member asked:
Dr. Lucinda DeMarco
36 years experience Pediatrics
Yes: You might want to consult with a psychiatrist, since now on multiple meds, but stimulant can be used safely with above meds.
1
1 thank
A 19-year-old female asked:
Dr. Sonia Rente
42 years experience Psychiatry
Information: I consider the Wellbutrin (bupropion) the one antidepressant with less decrease of sex drive
A 68-year-old female asked:
Dr. Richard Romano
9 years experience Internal Medicine
Medication check : There is an interaction. It can cause serotonin syndrome. The symptoms include muscle rigidity, tremor, sweating high blood pressure. It can also af ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Jeffrey Unger
A Verified Doctor answered
A US doctor answered Learn more
Dont know: Too many questions which cannot be answered in this format. I'd suggest that you'd be screened for sleep disorders which can impair memory.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month